$L$^{$p$}estimates for strongly singular convolution operators in$R$^{n}

Per Sjölin Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332430

Arkiv for Matematik, 14, (1), 59-64, 1975.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 234 downloads ] [ 0 comments ]
@inproceedings{per1975$l$^{$p$}estimates,
  title={$L$^{$p$}estimates for strongly singular convolution operators in$R$^{n}},
  author={Per Sjölin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457495691239},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={59-64},
  year={1975},
}
Per Sjölin. $L$^{$p$}estimates for strongly singular convolution operators in$R$^{n}. 1975. Vol. 14. In Arkiv for Matematik. pp.59-64. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457495691239.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved